Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2006, 11:47 PM CST for Pushmataha County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2006, 11:47 PM CST (05:47 UTC)
- Expired
- Mar 11, 2006, 12:45 AM CST
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:19 PM CST | Severe Thunderstorm Watch | SPC | 18 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3654 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 110547
SVRTSA
OKC127-110645-
/O.NEW.KTSA.SV.W.0049.060311T0547Z-060311T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1245 AM CST
* AT 1143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF DUNBAR...MOVING
EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...TUSKAHOMA AND NASHOBA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3458 9565 3436 9580 3446 9521 3469 9518
3468 9548
$$4 follow-up statements
000
WWUS54 KTSA 110607
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CST SAT MAR 11 2006
OKC127-110645-
/O.CON.KTSA.SV.W.0049.000000T0000Z-060311T0645Z/
PUSHMATAHA OK-
1208 AM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 AM CST FOR
WESTERN PUSHMATAHA COUNTY...
AT 1204 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF STANLEY...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
SARDIS...CLAYTON...NASHOBA AND TUSKAHOMA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3458 9565 3446 9572 3446 9521 3469 9518
3468 9548
$$000
WWUS54 KTSA 110617
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CST SAT MAR 11 2006
OKC127-110645-
/O.CON.KTSA.SV.W.0049.000000T0000Z-060311T0645Z/
PUSHMATAHA OK-
1217 AM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 AM CST FOR
WESTERN PUSHMATAHA COUNTY...
AT 1213 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF STANLEY...
MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
SARDIS...CLAYTON AND TUSKAHOMA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3458 9565 3448 9563 3452 9532 3469 9518
3468 9548
$$000
WWUS54 KTSA 110631
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CST SAT MAR 11 2006
OKC127-110645-
/O.CON.KTSA.SV.W.0049.000000T0000Z-060311T0645Z/
PUSHMATAHA OK-
1230 AM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 AM CST FOR
NORTHWEST PUSHMATAHA COUNTY...
AT 1226 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF SARDIS...
MOVING NORTHEAST AT 35 MPH. THIS STORM HAS BEEN WEAKENING OVER THE
LAST 15 MINUTES.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SARDIS AND
CLAYTON.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3460 9550 3458 9544 3457 9537 3469 9518
3468 9548
$$000
WWUS54 KTSA 110643 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CST SAT MAR 11 2006
OKC127-110652-
/O.EXP.KTSA.SV.W.0049.000000T0000Z-060311T0645Z/
PUSHMATAHA OK-
1242 AM CST SAT MAR 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR PUSHMATAHA COUNTY EXPIRES AT
1245 AM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3460 9550 3458 9544 3457 9537 3469 9518
3468 9548
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:31 PM CST, 16 minutes earlier.
Area forecast discussion, Mar 10, 11:31 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CST FRI MAR 10 2006
.MESOSCALE UPDATE...
MESOSCALE ANALYSIS GRIDS SHOW A STRONG CAP INDEX DOWNSTREAM OF THE
CURRENT STORMS. CELLS MOVING INTO THIS ENVIRONMENT HAVE SHOWN SOME
SIGNS OF WEAKENING. THE CAP INDEX WAS MODESTLY LOWER OVER
LATIMER...PUSHMATAHA...CHOCTAW AND LE FLORE COUNTIES AND
CELLS IN THESE LOCATIONS HAVE STAYED BETTER ORGANIZED.
SHEAR VALUES ARE VERY HIGH AND ARE SUPPORTING SUPERCELL STORM
ORGANIZATION...ESPECIALLY AT THE SOUTHERN END OF THE SHORT LINE.
THE SHORT-WAVE ALOFT SUPPORTING THESE STORMS IS RACING NORTHEAST ACROSS
OKLAHOMA AND WILL CLEAR OUR ARKANSAS COUNTIES BY 2AM...ENDING THIS
EVENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071.
FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&Hazardous weather outlook, Mar 10, 10:52 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1052 PM CST FRI MAR 10 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1052 PM CST FRI MAR 10 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OF A MIAMI TO OKMULGEE LINE. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP IN THE AREA OF STRONG MOISTURE ADVECTION IN EASTERN OKLAHOMA. A WARM FRONT LIFTING NORTH ACROSS SOUTHEAST OKLAHOMA TOWARDS WEST CENTRAL ARKANSAS IS RESULTING IN AN ENHANCED TORNADO THREAT IN THIS AREA. THIS THREAT WILL PERSIST UNTIL AROUND 2 AM. ELSEWHERE...LARGE HAIL WILL BE THE MAIN THREAT. THE STORMS SHOULD MOVE OUT OF THE AREA BY AROUND 3 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WARM TEMPERATURES AND STRONG SOUTHERLY WINDS WILL CONTINUE VERY HIGH FIRE DANGER SATURDAY. DRY VEGETATION AND RELATIVELY DRY WEATHER WILL SEE THESE CONDITIONS PREVAIL OFF AND ON THROUGH THE WEEK. MOISTURE WILL RETURN NORTH INTO PARTS OF THE AREA SATURDAY AND SUNDAY. A DRY LINE WILL SET UP ACROSS THE AREA BOTH DAYS WITH AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE ALONG AND TO THE EAST OF THE DRY LINE. DEW POINTS AS HIGH AS THE 60S AND CAPES POSSIBLY AS HIGH AS 2000 J/KG COMBINED WITH STRONG SHEAR WILL RESULT IN THE POTENTIAL FOR A FEW OF THE STORMS TO BECOME SEVERE. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY DURING THE AFTERNOON AND EVENING HOURS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 10, 9:05 PM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST FRI MAR 10 2006
OKZ071-110345-
MCINTOSH OK-
905 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 905 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF RAIFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA AND RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 10, 9:34 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CST FRI MAR 10 2006
OKZ070>074-110415-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
934 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND PITTSBURG
AT 934 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF WARNER TO 2 MILES SOUTH OF
CANADIAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...
MCCURTAIN...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...
MC KEY...VIAN...GORE...MARBLE CITY...BOX...EUFAULA...ONAPA...
INDIANOLA...CANADIAN...BRIARTOWN...PORUM...WARNER AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.Special weather statement, Mar 10, 9:38 PM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST FRI MAR 10 2006
OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
938 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
FAR SOUTHERN PITTSBURG...SOUTHERN LATIMER AND NORTHERN
PUSHMATAHA
AT 938 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF DUNBAR TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...
DAMON...PANOLA...CLAYTON...MOYERS...KOSOMA...NASHOBA...STANLEY...
TUSKAHOMA...EUBANKS...DUNBAR AND SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.Special weather statement, Mar 10, 10:05 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST FRI MAR 10 2006
OKZ068-070-072-074-110445-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1005 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...SOUTHERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 1005 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF WEBBERS FALLS TO 16 MILES
SOUTHWEST OF WEBBERS FALLS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN
CENTER...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...MARBLE CITY...
BOX...COOKSON AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.Special weather statement, Mar 10, 10:19 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST FRI MAR 10 2006
OKZ075-110500-
LATIMER OK-
1019 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1019 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GOWEN TO 18 MILES SOUTHWEST OF HIGGINS...MOVING
NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...BENGAL...DAMON...
GOWEN...PANOLA AND RED OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 10, 10:52 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CST FRI MAR 10 2006
ARZ010-019-OKZ069-072-110530-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
1052 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
WASHINGTON AND CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 1052 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF MARIETTA TO 2 MILES NORTH OF
SALLISAW...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...
BARON...SALLISAW...BRUSHY...SHORT...HICKS...UNIONTOWN...ODELL...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...BLACKBURN...
HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...
ARNETT...CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND...
MOUNTAINBURG...CEDARVILLE...NATURAL DAM...CHESTER...FURRY...FIGURE
FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:05 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 30 min |
| Mar 10, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 32 min |
| Mar 10, 9:01 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Mar 10, 9:54 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Mar 10, 10:22 PM CST | Tornado Warning | TSA | Pushmataha | 53 min |
| Mar 10, 10:35 PM CST | Tornado Warning | TSA | Latimer, Pittsburg | 55 min |
| Mar 10, 11:00 PM CST | Tornado Warning | TSA | Latimer | 45 min |
| Mar 10, 11:05 PM CST | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Mar 10, 11:14 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| Mar 10, 11:17 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 73 min |
| Mar 10, 11:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 30 min |
| Mar 11, 12:29 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Mar 11, 1:33 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
| Mar 11, 12:39 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 51 min |
| Mar 11, 12:57 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 14 min |
| Mar 11, 1:02 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 58 min |
| Mar 11, 2:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee | 44 min |
| Mar 11, 2:32 PM CST | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 11, 4:15 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 30 min |
| Mar 11, 4:20 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 55 min |
| Mar 11, 4:45 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| Mar 11, 4:46 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 44 min |
| Mar 11, 5:11 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.